<< Previous Issue Kyungpook Mathematical Journal (Vol. 53, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 149—306
 Original Articles 
Some Siegel Threefolds with a Calabi-Yau Model II
Eberhard Freitag1, Riccardo Salvati Manni 2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 149—174
On $BN$-algebras
Chang Bum Kim1,Hee Sik Kim2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 175—184
A Class of Invertible Bilateral Weighted Shifts
Il Bong Jung1 , Carl Pearcy2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 185—189
Meromorphic Functions Sharing a Nonzero Polynomial IM
Pulak Sahoo
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 191—205
Integrability of Distributions in GCR-lightlike Submanifolds of Inde nite Sasakian Manifolds
Varun Jain1, Rakesh Kumar2, Rakesh Kumar Nagaich3
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 207—218
A Fixed Point Approach to the Stability of a Generalized Quadratic and Additive Functional Equation
Sun Sook Jin, Yang-Hi Lee
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 219—232
Ulam Stability Generalizations of $4^{th}$- Order Ternary Derivations Associated to a Jmrassias Quartic Functional Equation on Fréchet Algebras
Ali Ebadian
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 233—245
The Spectrum of the Operator $D(r,0,0,s)$ over the Sequence Spaces $c_0$ and $c$
Binod Chandra Tripathy1, Avinoy Paul2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 247—256
Multiple Unbounded Positive Solutions for the Boundary Value Problems of the Singular Fractional Differential Equations
Yuji Liu1, Haiping Shi2 , Xingyuan Liu3
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 257—271
Sets of Integer Matrix Pairs Derived from Row Rank Inequalities and Their Preservers
Seok-Zun Song1, Young-Bae Jun2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 273—283
On $\phi$-pseudo Symmetries of $(LCS)_n$-Manifolds
Shyamal Kumar Hui
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 285—294
The Unit Ball of ${\mathcal L}_s(^2d_{*}(1, w)^2)$
Sung Guen Kim
Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 295—306

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd